# SDR CA050707001

- Difficulty date: June 8, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Airbus A310-300
- Aircraft time: 48,587 hours
- Engine: Ge CF680A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: C20206150
- Condition: Cracked
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TRANSIT CHECK ONE OF THE MAIN WHEEL TIRE WAS FOUND WITH LOW PRESSURE.  MAIN WHEEL ASSEMBLY WAS REMOVED AND SENT TO THE REPAIR SHOP FOR INVESTIGATION.  DURING INSPECTION, THE OUTBOARD WHEEL HALVE WAS FOUND CRACKED APPROX ONE INCH LONG ON LOWER WHEEL WEB BETWEEN THE TIE BOLT FLANGE AND THE TIRE BEAD FLANGE.  THE WHEEL HUB WAS SCRAPPED AND AIRBUS INDUSTRIES WAS ADVISED.
